# SDR SWAA2022051194844

- Difficulty date: April 15, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 144A77132
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT MID CABIN ABOVE PRESSURE DECK BS707 LBL63. MARKED / [01] REMOVED CORROSION ON STRAP AT MID CABIN ABOVE PRESSURE DECK BS 707 LBL 63 IAW SRM 51-10-02 ; ORIGINAL THICKNESS IS 0.071' IAW SRM 53-40-51-0I-2 DAMAGED AREA 1.0'X.7';[02] UPDATED STEP 1;[03] VERIFIED ALL VISUAL DAMAGE REMOVED ON STRAP AT MID CABIN ABOVE PRESSURE DECK BS 707 LBL 63.;[04] UT INSPECTED BLENDED AREA IAW 737 NDTM PART 4 51-00-00 PROCEDURE 2; REMAINING THICKNESS IS 0.07' ADJACENT TO 0.071'.  EQUIP USED: EPOCH 650 ID: ATS2031;[05] UPDATED MEASUREMENTS;[06] EVALUATED THE CORROSION DAMAGE ON STRAP AT MID CABIN ABOVE PRESSURE DECK BS 707 LBL 63 ; ORIGINAL THICKNESS IS 0.071' MATERIAL LOSS 1.0'X.7'X.001' REMAINING THICKNESS 0.070' ; FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND IAW SRM 51-10-02-0G-0;[07] CORRECTED MEASUREMENTS;[08] VERIFIED DAMAGE IS OUT OF LIMITS DUE TO NO SRM ALLOWABLE LIMITS FOUND IAW SRM 51-10-02-0G-0.;[09] REFER TO FAULT TTG8Q00BW03V WHERE EA 22-153-01204 WAS ADDED AS A SUBTASK'.;[10] CORRECTED MEASUREMENT;[11] VERIFIED ITEM 9;10 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENT TABLE.;[12] CORRECTED ITEM 21 IN MEASUREMENT SECTION.
